# SDR VNAA2015042200039

- Difficulty date: April 22, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 26,466 hours, 26,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FORWARD EMERGENCY FLOOD LIGHT IN CEILING INOPERATIVE. MAINTENANCE INSPECTED, R & R FORWARD CEILING EMERGENCY FLOOD LIGHT BULB AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
